# SDR DALA2017121108544

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, CORROSION FOUND ON FRAME OUTER FLANGE, STA1241, S-16L C/W ERA 563638-14.
